Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 24, 2015, 8:45 PM CDT for Pittsburg County, Pushmataha County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2015, 8:45 PM CDT (01:45 UTC)
- Expired
- Mar 24, 2015, 9:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 140 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2437 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
622
WUUS54 KTSA 250145
SVRTSA
OKC121-127-250230-
/O.NEW.KTSA.SV.W.0006.150325T0145Z-150325T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT TUE MAR 24 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 930 PM CDT
* AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF DAISY...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...STANLEY...DUNBAR AND
EUBANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3440 9558 3457 9568 3459 9568 3459 9570
3471 9576 3476 9562 3451 9530
TIME...MOT...LOC 0146Z 315DEG 17KT 3465 9563
HAIL...1.25IN
WIND...<50MPH
$$3 follow-up statements
228
WWUS54 KTSA 250151
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT TUE MAR 24 2015
OKC121-127-250230-
/O.CON.KTSA.SV.W.0006.000000T0000Z-150325T0230Z/
PITTSBURG OK-PUSHMATAHA OK-
851 PM CDT TUE MAR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
PUSHMATAHA AND SOUTH CENTRAL PITTSBURG COUNTIES UNTIL 930 PM CDT...
AT 850 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF DAISY...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...STANLEY...DUNBAR AND EUBANKS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3465 9573 3472 9557 3451 9530 3440 9558
3457 9568 3459 9568 3459 9570
TIME...MOT...LOC 0151Z 315DEG 17KT 3463 9561
HAIL...1.75IN
WIND...<50MPH
$$891
WWUS54 KTSA 250204
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT TUE MAR 24 2015
OKC121-127-250230-
/O.CON.KTSA.SV.W.0006.000000T0000Z-150325T0230Z/
PITTSBURG OK-PUSHMATAHA OK-
904 PM CDT TUE MAR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
PUSHMATAHA AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 930 PM CDT...
AT 901 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF STANLEY...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...STANLEY...DUNBAR AND EUBANKS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3465 9565 3470 9554 3451 9530 3440 9558
3441 9558
TIME...MOT...LOC 0204Z 321DEG 18KT 3460 9554
HAIL...1.75IN
WIND...<50MPH
$$577
WWUS54 KTSA 250219
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
919 PM CDT TUE MAR 24 2015
OKC121-250229-
/O.CAN.KTSA.SV.W.0006.000000T0000Z-150325T0230Z/
PITTSBURG OK-
919 PM CDT TUE MAR 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO NORTHWEST
PUSHMATAHA COUNTY.
LAT...LON 3440 9558 3457 9559 3460 9553 3460 9552
3461 9551 3464 9546 3451 9530
TIME...MOT...LOC 0219Z 321DEG 18KT 3454 9548
$$
OKC127-250230-
/O.CON.KTSA.SV.W.0006.000000T0000Z-150325T0230Z/
PUSHMATAHA OK-
919 PM CDT TUE MAR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
PUSHMATAHA COUNTY UNTIL 930 PM CDT...
AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANLEY...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IN OR NEAR THE PATH INCLUDE...STANLEY AND DUNBAR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3440 9558 3457 9559 3460 9553 3460 9552
3461 9551 3464 9546 3451 9530
TIME...MOT...LOC 0219Z 321DEG 18KT 3454 9548
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 6:48 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 24, 6:48 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 648 PM CDT TUE MAR 24 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A LINE OF BROKEN THUNDERSTORMS WILL CONTINUE TO PUSH ACROSS NORTHWEST ARKANSAS AND ALSO SOUTHEAST OKLAHOMA THIS EVENING AS A FRONTAL BOUNDARY SAGS ACROSS THE REGION. MLC/FSM WILL HAVE THE HIGHER POTENTIAL OF REPORTING PRECIP AND WILL THUS CARRY VCTS FOR THESE LOCATIONS. ACROSS THE REST OF THE REGION OVERNIGHT MOSTLY CLEAR SKIES AND VARIABLE WINDS ARE EXPECTED. ALSO OVERNIGHT...THE FRONTAL BOUNDARY LOOKS TO RETURN NORTHWARD SPREADING MVFR CEILINGS BACK NORTHWARD ACROSS THE REGION. DURING THE DAY WEDNESDAY...CONDITIONS SHOULD BE ABLE TO LIFT BACK TO VFR WHILE THUNDERSTORM CHANCES INCREASE AGAIN OVER THE CWA. WILL CARRY PROB30/VCTS/-TSRA FOR NEXT PRECIP TIMING.MVFR CONDITIONS COULD BE POSSIBLE WITHIN ANY THUNDERSTORM ACTIVITY WEDNESDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 340 PM CDT TUE MAR 24 2015/ DISCUSSION... MAIN FORECAST CONCERN WITH THIS PACKAGE IS THE THREAT OF SEVERE WEATHER THIS AFTERNOON INTO THIS EVENING...ALONG WITH A SECOND ROUND OF THUNDERSTORMS...WITH POSSIBLE SEVERE STORMS...AGAIN ON WEDNESDAY. AN UPPER LEVEL WAVE IS CURRENTLY PUSHING EASTWARD ACROSS KANSAS...DRAGGING A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS FRONTAL BOUNDARY THIS AFTERNOON...AND TRACK EASTWARD ACROSS EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS DURING THE EVENING. INGREDIENTS ARE IN PLACE TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INITIALLY IN THE FORM OF DISCRETE STORMS...THEN FORMING INTO A LINE OF STORMS ALONG THE FRONT. ALL FORMS OF SEVERE WEATHER ARE POSSIBLE...INCLUDING LARGE HAIL...STRONG DAMAGING WINDS...AND AN ISOLATED TORNADO EARLY ON WITH THE DISCRETE STORMS. THE UPPER LEVEL WAVE WILL QUICKLY SHIFT EAST INTO THE MIDWEST TONIGHT...WITH THE COLD FRONT STALLING ACROSS CENTRAL AND WESTERN ARKANSAS...DOWN INTO FAR SOUTHEAST OKLAHOMA. A STRONGER AND DEEPER UPPER LEVEL WAVE WILL THEN PUSH INTO THE SOUTHERN PLAINS ON WEDNESDAY...BRINGING A STRONGER COLD FRONT INTO THE AREA AND A SECOND ROUND OF SHOWERS AND THUNDERSTORMS. STORMS WILL AGAIN DEVELOP ALONG THE FRONTAL BOUNDARY DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH THE POSSIBILITY OF SEVERE STORMS WITH LARGE HAIL...STRONG DAMAGING WINDS...AND AN ISOLATED TORNADO. AS THE COLDER AIR SPREADS SOUTHWARD INTO THE AREA...AND UNDERCUTS THE SHOWERS AND STORMS...THE TORNADO THREAT WILL LESSEN...HOWEVER THE POSSIBILITY OF LARGE HAIL AND DAMAGING WINDS WILL PERSIST. HEAVY RAINFALL WILL ALSO BE LIKELY...ESPECIALLY ACROSS EAST CENTRAL OKLAHOMA INTO NORTHWEST ARKANSAS. LOCALIZED FLOODING COULD BECOME A CONCERN. THE UPPER LEVEL TROUGH WILL PUSH THROUGH THE REGION THURSDAY MORNING...ENDING THE SHOWERS AND STORMS FROM WEST TO EAST BY LATE THURSDAY MORNING INTO THE EARLY AFTERNOON HOURS. A PERIOD OF COOLER AND MAINLY DRY WEATHER WILL THEN DEVELOP FOR THURSDAY AND FRIDAY...WITH A WARM UP FOR THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TUL 51 75 41 58 / 10 60 70 10 FSM 52 79 49 61 / 60 60 80 20 MLC 56 79 44 59 / 30 40 80 10 BVO 44 72 40 57 / 10 60 60 0 FYV 46 75 41 54 / 50 60 80 20 BYV 46 74 41 54 / 60 60 90 20 MKO 51 79 42 57 / 10 60 80 10 MIO 45 73 39 55 / 10 60 70 10 F10 54 78 42 58 / 10 60 80 10 HHW 59 78 47 61 / 50 30 70 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...20
Hazardous weather outlook, Mar 24, 8:17 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT TUE MAR 24 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
817 PM CDT TUE MAR 24 2015
...SEVERE WEATHER LIKELY ON WEDNESDAY WITH THE THREAT FOR HEAVY
RAINFALL AND FLASH FLOODING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING THROUGH TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SCATTERED STRONG THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT ACROSS
SOUTHEAST OKLAHOMA AS A FRONTAL BOUNDARY STALLS NORTH OF THE RED
RIVER. A FEW THESE STORMS COULD PRODUCE LARGE HAIL. IN ADDITION...
THE SLOW MOVEMENT OF THESE STORMS WILL BE CONDUCIVE TO LOCALLY HEAVY
RAINFALL IN A FEW AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
AN UPPER TROUGH WILL TRAVERSE THE SOUTHERN PLAINS WEDNESDAY. A
WARM...MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE AS A STRONG
POLAR COLD FRONT DIVES SOUTH ACROSS THE AREA. THESE CONDITIONS WILL
RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS
WILL LIKELY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.
LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS.
A FLASH FLOOD WATCH MAY BE NEEDED FOR PORTIONS OF THE AREA WEDNESDAY
INTO WEDNESDAY NIGHT.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND PRODUCTS OVER
THE NEXT TWO DAYS AS THE CHANCE FOR SEVERE WEATHER INCREASES.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 24, 7:01 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT TUE MAR 24 2015
OKZ073-074-250030-
HASKELL OK-PITTSBURG OK-
701 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL AND NORTHEASTERN PITTSBURG
AT 702 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
KINTA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...LEWISVILLE...
KINTA...ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...FEATHERSTON AND
QUINTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3526 9551 3529 9527 3526 9524 3530 9520
3534 9483 3533 9482 3520 9487 3520 9493
3506 9493 3506 9535 3504 9535 3503 9550
TIME...MOT...LOC 0002Z 269DEG 36KT 3518 9519Special weather statement, Mar 24, 7:30 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT TUE MAR 24 2015
ARZ019-029-OKZ072-074>076-250115-
CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
730 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 730 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF COWLINGTON TO 5 MILES SOUTH OF
LEWISVILLE...MOVING EAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3500 9458 3500 9548 3503 9543 3503 9535
3507 9535 3537 9485 3540 9408 3531 9408
TIME...MOT...LOC 0030Z 268DEG 41KT 3530 9479 3505 9526Local storm report, Mar 24, 7:55 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
755 PM CDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL BENTONVILLE 36.37N 94.21W
03/24/2015 E0.50 INCH BENTON AR PUBLIC
SMALL HAIL 2 MILES SW OF BENTONVILLE BRANCH JUNCTION.
0600 PM HAIL SONORA 36.17N 94.04W
03/24/2015 E1.25 INCH WASHINGTON AR AMATEUR RADIO
0600 PM HAIL 1 E ELM SPRINGS 36.21N 94.22W
03/24/2015 E0.75 INCH WASHINGTON AR PUBLIC
0602 PM HAIL LOWELL 36.26N 94.13W
03/24/2015 E1.75 INCH BENTON AR AMATEUR RADIO
GOLFBALL HAIL AT EXIT 76 ON I-49 IN BENTON COUNTY NEAR
LOWELL.
0605 PM HAIL 2 N SPRINGDALE 36.22N 94.13W
03/24/2015 E1.50 INCH BENTON AR AMATEUR RADIO
1.5 INCH HAIL IN BETHEL HEIGHTS.
0608 PM HAIL 4 E LOWELL 36.26N 94.06W
03/24/2015 E1.00 INCH BENTON AR AMATEUR RADIO
QUARTER HAIL BETWEEN NELSON HOLLOW AND HICKORY CREEK.
0610 PM HAIL 10 E SPRINGDALE 36.19N 93.95W
03/24/2015 E1.00 INCH WASHINGTON AR TRAINED SPOTTER
QUARTER SIZE HAIL IN SPRING VALLEY.
0610 PM HAIL SPRINGDALE 36.19N 94.13W
03/24/2015 E1.75 INCH WASHINGTON AR PUBLIC
0616 PM HAIL SPRINGDALE 36.19N 94.13W
03/24/2015 M1.50 INCH WASHINGTON AR PUBLIC
0616 PM HAIL LOWELL 36.26N 94.13W
03/24/2015 M2.00 INCH BENTON AR EMERGENCY MNGR
0616 PM HAIL 5 E LOWELL 36.26N 94.04W
03/24/2015 E2.00 INCH BENTON AR BROADCAST MEDIA
ON BEAVER LAKE NEAR HICKORY CREEK.
0616 PM HAIL 2 SSW LINCOLN 35.92N 94.44W
03/24/2015 E1.50 INCH WASHINGTON AR BROADCAST MEDIA
SOUTH OF LINCOLN ON SUGAR HILL CUTOFF.
0616 PM HAIL 2 N SPRINGDALE 36.22N 94.13W
03/24/2015 E1.50 INCH BENTON AR PUBLIC
1.5 INCH HAIL AT BETHEL HEIGHTS
0616 PM HAIL 4 S PRAIRIE GROVE 35.92N 94.32W
03/24/2015 E1.00 INCH WASHINGTON AR PUBLIC
0624 PM HAIL WEST FORK 35.92N 94.19W
03/24/2015 E1.00 INCH WASHINGTON AR LAW ENFORCEMENT
&&
AEJSpecial weather statement, Mar 24, 8:00 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT TUE MAR 24 2015
OKZ075-076-250145-
LATIMER OK-LE FLORE OK-
800 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND LATIMER
AT 800 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF GOWEN...MOVING EAST AT 25 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3500 9458 3468 9501 3475 9552 3500 9548
TIME...MOT...LOC 0100Z 282DEG 21KT 3485 9542Special weather statement, Mar 24, 8:16 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT TUE MAR 24 2015
ARZ029-OKZ076-250200-
LE FLORE OK-SEBASTIAN AR-
816 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
CENTRAL SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 816 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BOKOSHE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...POTEAU...SHADY POINT...CAMERON...PANAMA...
BOKOSHE...ROCK ISLAND...CROSSROADS...MILLTOWN...HACKETT...
GREENWOOD...ARKOLA...HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...
BURNVILLE...JENSON...EXCELSIOR AND MANSFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3514 9413 3510 9413 3510 9414 3507 9423
3505 9422 3503 9423 3506 9485 3520 9484
3527 9410 3514 9410
TIME...MOT...LOC 0116Z 268DEG 36KT 3512 9475Special weather statement, Mar 24, 8:26 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT TUE MAR 24 2015
OKZ049-073-250200-
PITTSBURG OK-PUSHMATAHA OK-
826 PM CDT TUE MAR 24 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG AND NORTHERN PUSHMATAHA
AT 827 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST
OF STANLEY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STANLEY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3457 9568 3459 9568 3459 9569 3473 9578
3480 9561 3470 9551 3468 9551 3468 9549
3455 9536 3446 9562
TIME...MOT...LOC 0127Z 325DEG 14KT 3467 9563The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:01 PM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| Mar 24, 8:00 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| Mar 24, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 41 min |
| Mar 24, 8:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Mar 24, 9:00 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 24, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 24, 9:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Mar 24, 10:23 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 24, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| Mar 25, 2:55 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 25 hr |
| Mar 25, 2:38 PM CDT | River Flood Warning | TSA | Adair | 45 hr |
| Mar 25, 2:38 PM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| Mar 25, 3:20 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Mar 25, 3:24 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Mar 25, 3:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 45 min |
| Mar 25, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 40 min |
| Mar 25, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 50 min |
| Mar 25, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 45 min |
| Mar 25, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| Mar 25, 4:07 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 33 hr |
| Mar 25, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 50 min |
| Mar 25, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Mar 25, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Mar 25, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Washington | 50 min |
| Mar 25, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 20 min |
| Mar 25, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 42 min |
| Mar 25, 5:13 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 32 min |
| Mar 25, 5:22 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| Mar 25, 5:28 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 3 hr |
| Mar 25, 5:39 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 36 min |
| Mar 25, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 48 min |
| Mar 25, 5:45 PM CDT | Tornado Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 30 min |
| Mar 25, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Osage, Pawnee, Rogers and 3 more | 59 min |
| Mar 25, 6:04 PM CDT | Tornado Warning | TSA | Creek, Mayes, Osage, Rogers, Tulsa, Wagoner | 26 min |
| Mar 25, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Mar 25, 6:17 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa | 4 hr |
| Mar 25, 6:29 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 31 min |
| Mar 25, 6:33 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 27 min |
| Mar 25, 6:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 25 min |
| Mar 25, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more | 49 min |
| Mar 25, 6:58 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.